User menu

Variational-methods and Boundary-value Problems for Vector 2nd Order Differential-equations and Applications To the Pendulum Equation

Bibliographic reference Mawhin, Jean ; Willem, Michel. Variational-methods and Boundary-value Problems for Vector 2nd Order Differential-equations and Applications To the Pendulum Equation. In: Lecture Notes in Mathematics, Vol. 1107, p. 181-192 (1984)
Permanent URL http://hdl.handle.net/2078.1/55425
  1. Ambrosetti Antonio, Rabinowitz Paul H, Dual variational methods in critical point theory and applications, 10.1016/0022-1236(73)90051-7
  2. Brézis Haïm, Coron Jean-Michel, Nirenberg Louis, Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz, 10.1002/cpa.3160330507
  3. Hamel Georg, �ber erzwungene Schwingungen bei endlichen Amplituden, 10.1007/bf01458566
  4. Hammerstein A., Nichtlineare Integralgleichungen nebst Anwendungen, 10.1007/bf02547519
  5. Mawhin Jean, Periodic oscillations of forced pendulum-like equations, Ordinary and Partial Differential Equations (1982) ISBN:9783540119685 p.458-476, 10.1007/bfb0065017
  6. Mawhin J., Ward J. R., Periodic solutions of some forced Li�nard differential equations at resonance, 10.1007/bf01371406
  7. Mawhin J, Willem M, Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations, 10.1016/0022-0396(84)90180-3
  8. J. MAWHIN, J. WARD Jr., M. WILLEM, Variational methods and semi-linear elliptic equations, Arch. Rat. Mech. Anal., to appear.
  9. M. WILLEM-Oscillations forcées de systèmes hamiltoniens, Public. Séminaire Analyse non linéaire de l'Univ. de Besançon, 1981.
  10. M. WILLEM-Periodic oscillations of odd second order Hamiltonian systems, Bol. Un. Mat. Ital., in press.